Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Treated with amoxillin for swollen gland in the neck. Have green and thick mucus. What to do?

Yes, I have a very swollen gland in the side of my neck which is being treated with amoxillin and now I have noticed that I have a few more popping up around my neck. I was told that my euch tube was really swollen. My mucus is horribly green and incredibly thick. I am starting to experience sore throat and when I bend over my ears hurt. Should I be really worried. Not getting better
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It seems as though the antibiotics are not helping you. You will have to visit your doctor again for a change in the antibiotic, as in my opinion a different antibiotic should be used for the condition you are suffering from.

Either way, please visit an ENT (ear, nose, throat) specialist for an examination and change in medication.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 18 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor